# SDR GTIA2018020102387

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 16,482 hours, 7,475 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR AFTER LANDING CABIN ONLY ( APU SYSTEM ). PERFORMED TSM PROCEDURES IAW TASK 05-50-00-810-831 AND COS REPORT SHEET INFO. FOUND APU LEAK OIL. ITEM TRANFERRED TO DMI 222395301 PER MEL 49-10-01-1 CAT C DUE DATE 2-11-18 PLACARD INSTALLED MOC NOTIFIED.
